# SDR SWAA2022022471968

- Difficulty date: January 19, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 26,450 hours, 15,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CRACK IN AFT CARGO BIN FLOOR PANEL #140 BF 14 INCHES LONG. / (CLOSING DMA 0224257) MEL CLEARING # 32256 R&R AFT CARGO FLOOR PANEL # 140EF PER AMM 25-52-10
